MathSciNet Relay Station
MathSciNet bibliographic data
MR1561557 DML
Merriman, G. M.; The convergence of double Fourier series of a certain type. Bull. Amer. Math. Soc. 34 (1928), no. 3, 319–322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement